# SDR UPS08853680

- Difficulty date: September 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVAL AND DISPOSITION REPAIR EFN 89420061026.  ORIG NR 994522 L33R STA 1 160 TO STA 1220 UPPER WEB HAS HEAVY CORROSION IN SEVERAL PLACES.  REMOVED, FABBED, AND INSTALLED NEW DOUBLER AND FASTENERS IAW REO G12470.
